| Catalog Number |
195-140 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are still pending.A supplemental report will be submitted upon completion or upon receipt of additional information.
Event or Problem Description
The consumer reported conflicting results with two (2) binaxnow covid-19 ag self tests, both performed on (b)(6) 2024.Both tests were from lot 809122c.The consumer received a positive result for her first test, and a negative result for her second test.No confirmatory test information was provided to determine which test result was correct.No other information, including consumer information, impact to patient, or treatment, was provided.Additional information was unable to be obtained.
Event or Problem Description
Additional Manufacturer Narrative
Corrections: e1 - phone number null: ni to na.E1 - fax number null: ni to na.E1 - email null: ni to na.G4 - combination product: blank to no.Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 000809122c with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-140 / lot 000809122c and device part number 195-430wjr / lot 809122.The lot met the required release specifications.A review of the complaints reported as false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 000809122 showed that the complaint rate is (b)(4).A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 000809122 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue, however it could have possibly been related to the specific patient sample (serial testing less than 48 hours between tests).